MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN734
Medical Device Problem Codes Difficult to Open or Close (2921); Material Deformation (2976); Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, during an ureteroscopy for a kidney stone, the dormia device in question was not functioning properly.The small basket at the tip of the dormia was broken and no longer had its usual shape, which prevented the surgeon from properly grasping the stone.A new device was provided.This resulted in wasted time and an extended procedure duration.
 
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint, and we didn¿t find other complaints on the lot indicated in the description.On 09th april 2026, we received the defective sample from the user.During the investigation of the defective device, the absence of glue revealed that the dormia had been disassembled by the customer and had been incorrectly reassembled.The damages present on the dormia has showed than excessive force was applied to the device during its use.After disassemble and reassemble the dormia, the basket become perfectly functionnal.All these observations lead us to conclude that our device has not used correctly.Checking the quality databases revealed no anomaly in connection with the described defect.The dormia is a fragile medical device which must be handled with care.In addition, our documentation reveals a 100% inspection is performed following our work instruction: - control realized at 100% after the assembling: each step of the process - functionality (open/close) verified - after the packaging, visual controls at 100% during the packaging, an opening and closing test is performed three times and a checking that the basket is fully extended is performed.The dormia is packaged with the basket opened.

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24839375
Report Number9610711-2026-00124
Device Sequence Number18524646
Product Code FFL
UDI-Device Identifier03600040955529
UDI-Public3600040955529
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEXN734
Device Lot Number10562132_EXN7344002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown